# SDR SIMA20140305029

- Difficulty date: March 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 34,679 hours, 31,417 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BEAM NR 1 SEAT TRACK IS CORRODED.  R & R CTR BEAM NR 1 SEAT TRACK IAW AMM 53-01-06.
